Missouri Journal of Mathematical Sciences

The Minimum Completions and Covers of Symmetric, Hankel Symmetric, and Centrosymmetric Doubly Substochastic Matrices

Jinze Song, Huili Liu, Hao Rong, Zhentao Xie, Xu Yan, Huilan Li, Zhi Chen, and Lei Cao

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we investigate and describe all the minimal completions and covers of the symmetric, Hankel symmetric, and centrosymmetric doubly substochastic matrices, respectively.

Article information

Source
Missouri J. Math. Sci., Volume 31, Issue 2 (2019), 164-173.

Dates
First available in Project Euclid: 16 November 2019

Permanent link to this document
https://projecteuclid.org/euclid.mjms/1573873232

Digital Object Identifier
doi:10.35834/2019/3102164

Mathematical Reviews number (MathSciNet)
MR4032194

Subjects
Primary: 15A15: Determinants, permanents, other special matrix functions [See also 19B10, 19B14]
Secondary: 15A69: Multilinear algebra, tensor products

Keywords
Symmetric matrices Centrosymmetric matrices Doubly substochastic matrices Doubly stochastic matrices

Citation

Song, Jinze; Liu, Huili; Rong, Hao; Xie, Zhentao; Yan, Xu; Li, Huilan; Chen, Zhi; Cao, Lei. The Minimum Completions and Covers of Symmetric, Hankel Symmetric, and Centrosymmetric Doubly Substochastic Matrices. Missouri J. Math. Sci. 31 (2019), no. 2, 164--173. doi:10.35834/2019/3102164. https://projecteuclid.org/euclid.mjms/1573873232


Export citation

References

  • G. Birkhoff, Tres observaciones sobre el algebra lineal, Univ. Nac. Tucumán, Revista, Ser. A, 5 (1946), 147–151.
  • E. D. Bolker, Transportation polytopes, Journal of Combinatorial Theory, Series B, 13(3) (1972), 251–262.
  • R. A. Brualdi, Combinatorial Matrix Classes, Cambridge University Press, 2006.
  • R. A. Brualdi and L. Cao, Symmetric, Hankel-symmetric, and centrosymmetric doubly stochastic matrices, (to appear).
  • L. Cao, S. Koyuncu, and T. Parmer, A mininal completion of doubly substochastic matrix, Linear and Multilinear Algebra, 64(11) (2016), 2313–2334.
  • A. L. Dulmage and N. S. Mendelsohn, The term and stochastic ranks of a matrix, Canadian Journal of Mathematics, 11(11) (1959), 269–279.
  • L. Mirsky, Proofs of two theorems on doubly-stochastic matrices, Proc. Amer. Math. Soc., 9.3 (1958), 371–374.